Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Coproducts in brane topology

Shun Wakatsuki

Algebraic & Geometric Topology 19 (2019) 2961–2988
Abstract

We extend the loop product and the loop coproduct to the mapping space from the k–dimensional sphere, or more generally from any k–manifold, to a k–connected space with finite-dimensional rational homotopy group for k 1. The key to extending the loop coproduct is the fact that the embedding M MSk1 is of “finite codimension” in the sense of Gorenstein spaces. Moreover, we prove the associativity, commutativity and Frobenius compatibility of them.

Keywords
string topology, brane topology, Gorenstein space, rational homotopy theory
Mathematical Subject Classification 2010
Primary: 55P35, 55P50, 55P62
References
Publication
Received: 29 March 2018
Revised: 17 December 2018
Accepted: 31 January 2019
Published: 20 October 2019
Authors
Shun Wakatsuki
Graduate School of Mathematical Sciences
The University of Tokyo
Tokyo
Japan